Skip to Main content Skip to Navigation
Journal articles

Optimal control of state constrained integral equations

Abstract : We consider the optimal control problem of a class of integral equations with initial and final state constraints, as well as running state coinstraints. We prove Pontryagin's principle, and study the continuity of the optimal control and of the measure associated with first order state constraints. We also establish the Lipschitz continuity of these two functions of time for problems with only first order state constraints.
Document type :
Journal articles
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download
Contributor : J. Frederic Bonnans Connect in order to contact the contributor
Submitted on : Friday, April 16, 2010 - 10:17:57 PM
Last modification on : Wednesday, November 10, 2021 - 10:18:03 AM
Long-term archiving on: : Monday, October 22, 2012 - 3:06:11 PM


Files produced by the author(s)


  • HAL Id : inria-00473952, version 1


J. Frederic Bonnans, Constanza de la Vega. Optimal control of state constrained integral equations. Set-Valued and Variational Analysis, Springer, 2010, 18 (3), pp.307-326. ⟨inria-00473952⟩



Les métriques sont temporairement indisponibles